# SDR HYIA20170829001

- Difficulty date: August 25, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N2714B
- Make and model: Cessna 402C
- Aircraft serial: 402C0210
- Aircraft time: 36,143 hours, 33,357 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Resistor
- Part number: HL5508Z
- Condition: Burned
- Location: Vent System
- Part time: 36,143 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, CREW RECOGNIZED SMOKE FROM DC BUSS PANEL.  THE CREW REPORTED NO CIRCUIT BREAKERS OR SWITCH BREAKERS WERE TRIPPED.  DURING ISOLATION OF ELECTRICAL SYSTEMS, NO MORE SMOKE WAS NOTED.  THE CREW ELECTED TO DIVERT TO KSLK AS A PRECAUTION AND LANDED WITHOUT INCIDENT.  COMPANY MAINTENANCE IDENTIFIED THE DROPPING RESISTOR WITHIN THE CABIN HEATER VENTILATING FAN CIRCUIT TO BE BURNED.  THE RESISTOR IS MOUNTED WITHIN THE DC BUSS PANEL.  THE RESISTOR, CABIN VENTILATING FAN HI/LOW SWITCH, AND CABIN VENTILATING FAN WERE REPLACED.
